Jump to content
CrazyBoards.org

the Duchess

Member
  • Content Count

    3
  • Joined

  • Last visited

1 Follower

About the Duchess

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I've experienced this on Latuda and Risperdone-- not a depressive episode, but a lack of focus and a diminished interest in things that usually cause me pleasure. I recently found out that that is a possible side effect of antipsychotics because they are dopamine antagonists.
  2. I took it for about three years and eventually stopped because insurance was fighting me about it, and I would get an awful sour stomach with it no matter how much food I took it with. It also messed up my sleep. It kept me from having major depressive episodes or being manic, but I also think it diminished my capacity to sustain interest or focus on things, which I originally attributed to ADD. I also have had a big, nasty crying fit about once a week, which I originally thought was just me but now think was the effect of its being a dopamine antagonist.
  3. Hello, all, I was diagnosed as bipolar II and have been on Latuda for about three years. I recently switched to Risperdone because Latuda was giving me an upset stomach and messing with my sleep. On the one hand, antipsychotic mood stabilizers have allowed me to keep a job just because I can now get out of bed every day. That is a victory. On the other hand, I have lost interest in the things that give me pleasure, hate to be alone, need constant distraction, have lost focus, and have a pretty bad crying storm about once a week. Originally I thought that the lack of interest in life was the price of adulthood in America. I thought the inattention was ADD, and went on vyvanse accordingly. And I though the weekly crying storms (sometimes accompanied by self injury or outbursts of temper) were just me, and that the antipsychotic was the only thing keeping it from getting worse. The lack of interest and focus has been particularly bad on risperdone, and so in reading about the side effects, I discovered that it is a dopamine antagonist, and then everything snapped into place-- no wonder I cry so much! My dopamine is being inhibited! I want to know: has anyone else experienced MORE mood swings like this on an antipsychotic? A big crying fit, a fight with a loved one, or a mood crash on a regular basis? They're definitely not depressive episodes, they last about three hours and leave me sobbing. I see my shrink today and am going to talk about getting on a mood stabilizer that isn't an antipsychotic. Any insight y'all could provide would be appreciated so much, thank you.
×
×
  • Create New...